# SDR HYIA20241205001

- Difficulty date: November 28, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Tecnam P2012
- Aircraft serial: 037US
- Aircraft time: 1,921 hours, 2,165 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Belt
- Part number: 4PK955
- Condition: Worn
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DUAL ALTERNATOR FAILURE IN FLIGHT. USED EMERGENCY: BACK UP ESSENTIAL PATH AND BATTERY DID NOT PROVIDE POWER.  BOTH ALTERNATORS, LH/RH POPPED CIRCUIT BREAKERS. MAINTENANCE INSPECTED AND NOTED THE LEFT ALTERNATOR PULLEY WAS LOOSE AND THE ALTERNATOR BELT DAMAGED. THE BELT WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
